| Model Number |
42 +4 LAT/24 GLENOSPHERE |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that an ar-9564-2442-lat arthrexunivers revers modular glenoid system glenosphere would spin around the baseplate when the screw was attempting to be torqued.This was discovered during a revision reverse total shoulder procedure on (b)(6) 2023.A new glenosphere was used to complete the case.
Additional Manufacturer Narrative
The complaint allegation is confirmed.Based on the images supplied from the field, it is evident that the device has striation marks inside the device.Consequently, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user-applied excessive force while over-torquing/over-engaging the device during use.